CureZone   Log On   Join
 

Re: Mirena IUD Side Effects by sugarrae_girl ..... Mirena, Skyla IUD Forum

Date:   10/28/2005 12:24:55 AM ( 17 years ago ago)
Hits:   64,015
URL:   https://www.curezone.org/forums/fm.asp?i=71671

0 of 1 (0%) readers agree with this message.  Hide votes     What is this?

I was reading your message regarding the Mirena IUD, I know you posted a long time ago but I thought this might help you. I had the IUD placed earlier this year after the Depo shot, I also continued to bleed and had a lot of discharge. I had other problems that eventually let me to take mine out, migraines and systemic candidiasis. My alternative nurse pracitioner told me that when someone is on a birthcontrol and specifically this one, it is only a progesterone only BC, so therefore your body kind of decreases greatly or stops producing it, and one of the signs that you are actually progesterone deficient, estrogen dominant is constant bleeding. BC also causes hormonal imbalances which can lead to candida infections which might be the discharge you are experiencing. I don't know if any of this weill help, i was just reading some of the old postings on Mirena IUD and it caught my eye. Toodles.
 

<< Return to the standard message view

fetched in 0.14 sec, referred by www.curezone.org/forums/fmp.asp?i=71671